×

zbMATH — the first resource for mathematics

Varieties of topological groups generated by groups with invariant compact neighbourhoods of the identity. (English) Zbl 0311.22004

MSC:
22D05 General properties and structure of locally compact groups
20E10 Quasivarieties and varieties of groups
PDF BibTeX Cite
Full Text: EuDML
References:
[1] M. S. BROOKS-SIDNEY A. MORRIS-STEPHEN A. SAXON: Generating varieties of topological groups. Proc. Edinburgh Math. Soc. 18, 1973, 191-197. · Zbl 0263.22002
[2] S. GROSSER-M. MOSKOWITZ: Compactness conditions in topological groups, J. reine und angew. Math. 246, 1971, 1-40. · Zbl 0219.22011
[3] S. GROSSER-M. MOSKOWITZ: On central topological groups. Trans. Amer. Math. Soc. 27, 1967, 317-340. · Zbl 0145.03305
[4] E. HEWITT-K. A. ROSS: Abstract harmonic analysis I. Springer-Verlag, Berlin, 1963. · Zbl 0115.10603
[5] K. H. HOFMANN-P. S. MOSTERT: Splitting in topological groups. Mem. Amer. Math. Soc. 43, 1963. · Zbl 0163.02705
[6] SIDNEY A. MORRIS: Remarks on varieties of topological groups. Mat. Čas. 24, 1974, 7-14. · Zbl 0275.22002
[7] SIDNEY A. MORRIS: Varieties of topological groups generated by maximally almost periodic groups. Colloq. Math. 28, 1973, 47-50. · Zbl 0236.22006
[8] SIDNEY A. MORRIS: On varieties of topological groups generated by solvable groups. Colloq. Math. 25, 1972, 225-226. · Zbl 0218.22010
[9] SIDNEY A. MORRIS: Varieties of topological groups generated by solvable and nilpotent groups. Colloq. Math. 27, 1973, 211-213. · Zbl 0263.22005
[10] SIDNEY A. MORRIS: Locally compact abelian groups and the variety of topological groups generated by the reals. Proc. Amer. Math. Soc. 34, 1972, 290-292. · Zbl 0222.22005
[11] G. D. MOSTOW: On an assertion of Weil. Ann. Math. 54, 1951, 339-344. · Zbl 0044.01902
[12] EDWARD T. ORDMAN, SIDNEY A. MORRIS: Almost locally invariant topological groups. J. London Math. Soc. · Zbl 0289.22003
[13] DETLEV POGUNTKE: A universal property of the Takahashi quasi-dual. Canad. J. Math., 24, 1972, 530-536. · Zbl 0265.22011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.